# SDR P5CA9500314

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Corroded
- Location: Bs 2260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER FLANGE BS 2260 AT CONNECTION TO SKIN BETWEEN S50L AND S51L.  CORROSION REMOVED PER BOEING SRM 51-10-01.
